A Caltech Library Service

The planarity of the amide group in polypeptides

Pauling, Linus and Corey, Robert B. (1952) The planarity of the amide group in polypeptides. Journal of the American Chemical Society, 74 (15). p. 3964. ISSN 0002-7863. doi:10.1021/ja01135a531.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


[no abstract]

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1952 American Chemical Society. Received July 7, 1952.
Issue or Number:15
Record Number:CaltechAUTHORS:20180725-111210395
Persistent URL:
Official Citation:THE PLANARITY OF THE AMIDE GROUP IN POLYPEPTIDES Linus Pauling and Robert B. Corey Journal of the American Chemical Society 1952 74 (15), 3964-3964 DOI: 10.1021/ja01135a531
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:88255
Deposited By: George Porter
Deposited On:25 Jul 2018 20:55
Last Modified:16 Nov 2021 00:25

Repository Staff Only: item control page